# SDR 63710292004

- Difficulty date: October 29, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N509QS
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 637
- Aircraft time: 3,303 hours, 1,198 cycles
- Engine: Rroyce BR700710A110
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 1159SCC5063
- Part serial: 129
- Condition: Defective
- Location: Flaps
- Part time: 3,282 hours, 1,188 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED STAB, FLAP/STAB SYS FAIL CH B, FLAP STAB MX REQ CAS MESSAGES.
